# SDR DXTA2013032505334

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 11,996 hours, 7,264 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL WHEN GEAR SELECTED DOWN BOTH LT MAIN GREEN LIGHTS WERE INOPERATIVE.  PERFORMED FLYBY OF TOWER CONFIRMED ALL GEAR DOWN.  RAN GEAR WOULD NOT EXTEND CHECKLIST AND BLEW GEAR DOWN.  ALSO RAN ROTORY TEST AND HAD NO GEAR HORN.  LANDED WITH NO FURTHER PROBLEMS.  REPLACED LT MLG INDICTION LIGHT BULBS IAW MM 32-60-00.  PERFORMED ROTARY TEST OPS CHECK IAW MM 31-10-03. OPS CHECEDK GOOD. PERFORMED LANDING GEAR ADJUSTMENT/ TEST IAW MM 32-00-01. OPS CHECKED GOOD.
